Alert archive / Montana / High Wind Warnings in 2012
High Wind Warning 10, NWS Glasgow, MT
NWS Glasgow, MT issued this high wind warning at May 6, 2012, 3:56 AM MDT for 10 counties in Montana. It took effect at May 6, 2012, 6:00 AM MDT. It was in force for 15 hr. 15 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 6, 2012, 3:56 AM MDT (09:56 UTC)
- In effect from
- May 6, 2012, 6:00 AM MDT
- Expired
- May 6, 2012, 8:41 PM MDT
- In force
- 15 hr
- Issued by
- NWS Glasgow, MT
Counties Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Valley County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 85 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 6:25 AM MDT | NON-TSTM WND GST 64 | 11 Ene Zortman, MT | MALTA SOUTH DOT |
| May 6, 10:00 AM MDT | NON-TSTM WND GST 64 | 11 Ene Zortman, MT | THE DOT SENSOR ALONG HIGHWAY 191 HAS MEASURED SUSTAINED WINDS IN EXCESS OF 43 MPH SINCE 855AM. |
| May 6, 10:44 AM MDT | NON-TSTM WND GST 59 | 14 Nnw Hell Creek Recre, MT | THE SENSOR AT KING COULEE HAS SUSTAINED WINDS OF 38 MPH. |
| May 6, 11:25 AM MDT | NON-TSTM WND GST 59 | 7 Se Devils Creek Recre, MT | SOUTH SAWMILL CREEK SENSOR |
| May 6, 11:33 AM MDT | NON-TSTM WND GST 50 | 6 Se Hillside, MT | THE SENSOR ON HIGHWAY 59 HAS HAD SUSTAINED WINDS OVER 40 MPH SINCE 1133AM. |
| May 6, 12:56 PM MDT | NON-TSTM WND GST 65 | 11 Ene Zortman, MT | SUSTAINED WINDS ABOVE 40 MPH AT THE DOT SENSOR ALONG HIGHWAY 191 SINCE 12PM. |
| May 6, 1:44 PM MDT | NON-TSTM WND GST 58 | Zortman, MT | WIND GUSTS HAVE BEEN IN EXCESS OF 40 MPH SINCE 744AM. |
| May 6, 1:50 PM MDT | NON-TSTM WND GST 58 | 2 E Fort Peck, MT | THE SENSOR EAST OF THE FORT PECK DAM HAD SUSTAINED WINDS OF 43 MPH. |
| May 6, 1:55 PM MDT | NON-TSTM WND GST 0 | Whitewater, MT | SUSTAINED WINDS IN EXCESS OF 40 MPH SINCE 155 PM. |
| May 6, 2:18 PM MDT | NON-TSTM WND GST 61 | 5 Sw Fort Kipp, MT | THE SENSOR NEAR CHARLIE CREEK HAS HAD GUSTS IN EXCESS OF 40 MPH SINCE 748 AM. |
| May 6, 2:40 PM MDT | TSTM WND GST 59 | 8 Sw Bredette, MT | SENSOR AT MCDONALDS DOT HAS HAD SUSTAINED WINDS ABOVE 40 MPH SINCE 135 PM. |
| May 6, 2:40 PM MDT | NON-TSTM WND GST 59 | 8 Sw Bredette, MT | SENSOR AT MCDONALDS DOT HAS HAD SUSTAINED WINDS ABOVE 40 MPH SINCE 135 PM. |
| May 6, 2:44 PM MDT | TSTM WND GST 60 | 14 Nnw Hell Creek Recre, MT | KING COULEE SENSOR |
| May 6, 2:44 PM MDT | NON-TSTM WND GST 60 | 14 Nnw Hell Creek Recre, MT | KING COULEE SENSOR |
| May 6, 4:51 PM MDT | NON-TSTM WND GST 56 | 8 Nw Lindsay, MT | THE SENSOR AT LINDSAY DIVIDE ALONG HIGHWAY 200 HAVE HAD SUSTAINED WINDS IN EXCESS OF 40 MPH SINCE 328 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 9.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 745 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -86 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
509 WWUS75 KGGW 060956 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 356 AM MDT SUN MAY 6 2012 .A STRONG LOW PRESSURE SYSTEM MOVING DIRECTLY ACROSS THE AREA WILL PRODUCE VERY STRONG WINDS TODAY. MTZ016-017-020>027-059>062-061700- /O.UPG.KGGW.HW.A.0005.120506T1200Z-120507T0300Z/ /O.NEW.KGGW.HW.W.0010.120506T1200Z-120507T0300Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-RICHLAND-DAWSON- PRAIRIE-WIBAUX-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS- NORTHERN VALLEY-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WOLF POINT...POPLAR...WINNETT...JORDAN... CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE...RICHEY...TERRY...WIBAUX... WHITEWATER...ZORTMAN...OPHEIM...CULBERTSON 356 AM MDT SUN MAY 6 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS WILL RAPIDLY INCREASE TO HIGH WIND WARNING SPEEDS ACROSS WESTERN PARTS OF THE FORECAST AREA EARLY THIS MORNING...THAT IS PHILLIPS...PETROLEUM AND GARFIELD COUNTIES. THIS RAPID INCREASE IN WINDS WILL SPREAD EAST ACROSS MOST OF THE REST OF NORTHEAST MONTANA DURING THE REMAINDER OF THE MORNING. THE WINDS WILL BEGIN TO TAPER OFF FROM WEST TO EAST ACROSS THE AREA EARLY THIS EVENING...RAPIDLY DIMINISHING BY SUNSET. * WIND SPEEDS...WEST...BECOMING NORTHWEST 35 TO 45 MPH...WITH GUSTS TO AS HIGH AS 60 MPH. * IMPACTS...WINDS OF THESE SPEEDS CAN CAUSE DAMAGE TO STRUCTURES AND UTILITY LINES. LOOSE OBJECTS AND DEBRIS CAN BE BLOWN AWAY OR INTO BUILDINGS...VEHICLES...OR PEOPLE TO ALSO CAUSE DAMAGE. BOATING ON AREA LAKES AND RESERVOIRS WILL BE EXTREMELY HAZARDOUS TODAY. * OTHER IMPACTS...SNOW SHOWERS OVER THE LITTLE ROCKIES THIS MORNING MAY COMBINE WITH THE VERY STRONG WINDS TO CAUSE BRIEFLY VERY POOR VISIBILITY FOR THOSE TRAVELING ON ROADS AND HIGHWAYS IN THAT AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
3 follow-up statements
582 WWUS75 KGGW 061654 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 1054 AM MDT SUN MAY 6 2012 .A STRONG LOW PRESSURE SYSTEM MOVING DIRECTLY ACROSS THE AREA WILL PRODUCE VERY STRONG WINDS TODAY. MTZ016-017-020>027-059>062-070300- /O.CON.KGGW.HW.W.0010.000000T0000Z-120507T0300Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-RICHLAND-DAWSON- PRAIRIE-WIBAUX-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS- NORTHERN VALLEY-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WOLF POINT...POPLAR...WINNETT...JORDAN... CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE...RICHEY...TERRY...WIBAUX... WHITEWATER...ZORTMAN...OPHEIM...CULBERTSON 1054 AM MDT SUN MAY 6 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...STRONG WINDS WILL CONTINUE THIS AFTERNOON ACROSS THE REGION THEN. THE WINDS WILL BEGIN TO TAPER OFF FROM WEST TO EAST ACROSS THE REGION EARLY THIS EVENING...AND DROP OFF BY SUNSET. * WIND SPEEDS...WEST...BECOMING NORTHWEST 35 TO 45 MPH...WITH GUSTS OVER 60 MPH POSSIBLE. * IMPACTS...WINDS OF THESE SPEEDS CAN CAUSE DAMAGE TO STRUCTURES AND UTILITY LINES. LOOSE OBJECTS AND DEBRIS CAN BE BLOWN AWAY OR INTO BUILDINGS...VEHICLES...OR PEOPLE TO ALSO CAUSE DAMAGE. BOATING ON AREA LAKES AND RESERVOIRS WILL BE EXTREMELY HAZARDOUS TODAY. * OTHER IMPACTS...SNOW SHOWERS OVER THE LITTLE ROCKIES THIS MORNING MAY COMBINE WITH THE VERY STRONG WINDS TO CAUSE BRIEFLY VERY POOR VISIBILITY FOR THOSE TRAVELING ON ROADS AND HIGHWAYS IN THAT AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
546 WWUS75 KGGW 062030 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 230 PM MDT SUN MAY 6 2012 .A STRONG LOW PRESSURE SYSTEM MOVING DIRECTLY ACROSS THE AREA WILL PRODUCE VERY STRONG WINDS TODAY. MTZ016-017-020>027-059>062-070300- /O.CON.KGGW.HW.W.0010.000000T0000Z-120507T0300Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-RICHLAND-DAWSON- PRAIRIE-WIBAUX-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS- NORTHERN VALLEY-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WOLF POINT...POPLAR...WINNETT...JORDAN... CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE...RICHEY...TERRY...WIBAUX... WHITEWATER...ZORTMAN...OPHEIM...CULBERTSON 230 PM MDT SUN MAY 6 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...STRONG WINDS WILL CONTINUE THIS AFTERNOON ACROSS THE REGION. WINDS WILL BEGIN TO TAPER OFF FROM WEST TO EAST EARLY THIS EVENING...AND DROP OFF TO AROUND 20 MPH AROUND SUNSET. * WIND SPEEDS...WEST...BECOMING NORTHWEST 35 TO 45 MPH...WITH GUSTS UP TO 60 MPH POSSIBLE. * IMPACTS...WINDS OF THESE SPEEDS CAN CAUSE DAMAGE TO STRUCTURES AND UTILITY LINES. LOOSE OBJECTS AND DEBRIS CAN BE BLOWN AWAY OR INTO BUILDINGS...VEHICLES...OR PEOPLE TO ALSO CAUSE DAMAGE. BOATING ON AREA LAKES AND RESERVOIRS WILL BE EXTREMELY HAZARDOUS TODAY. * OTHER IMPACTS...TRAVEL IN HIGH PROFILE VEHICLES WILL BE DANGEROUS ALONG STRETCHES OF HIGHWAY THAT RUN PERPENDICULAR TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
909 WWUS75 KGGW 070241 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 841 PM MDT SUN MAY 6 2012 MTZ016-017-020>027-059>062-070345- /O.CAN.KGGW.HW.W.0010.000000T0000Z-120507T0300Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-RICHLAND-DAWSON- PRAIRIE-WIBAUX-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS- NORTHERN VALLEY-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WOLF POINT...POPLAR...WINNETT...JORDAN... CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE...RICHEY...TERRY...WIBAUX... WHITEWATER...ZORTMAN...OPHEIM...CULBERTSON 841 PM MDT SUN MAY 6 2012 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE BEEN STEADILY DIMINISHING IN SPEED AND WILL CONTINUE TO DO SO. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this high wind warning went out at May 5, 8:44 PM MDT, 7 hours 12 minutes earlier.
Area forecast discussion, May 5, 8:44 PM MDT, 7 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 844 PM MDT SAT MAY 5 2012 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT... MODERATELY STRONG COLD FRONT HAS NOW MOVED E THRU OUR ENTIRE CWA...LEAVING BEHIND A COOLER AIRMASS WITH MOST TEMPS 45-50 AT 8 PM. THE MAIN PRECIP AREA NOW INTO OUR E. AMOUNTS AS HIGH AS ALMOST AN INCH IN OUR N REPORTED. VISIBLE SATELLITE WAS SHOWING A DRY SLOT ENTERING OUR W...BUT NOT PERFECTLY DRY THOUGH...AS THERE ARE SOME SHOWERS IN IT. SURFACE PRESSURE GRADIENTS HAVE WEAKENED A LOT...AND WITH LOSS OF HOOKUP...RESULTING WINDS HAVE DIMINISHED WELL BELOW ADVISORY CRITERIA...SO LAKE WIND ADVISORY CANCELLED. SATELLITE CHANNELS SHOW VERY WELL TOO THE LOW PRESSURE CIRCULATION CENTER OVER SE AB WHICH WILL MOVE SLOWLY E ALONG THE SK/MT BORDER OVERNIGHT. WRAP-AROUND OR BACKWASH MOISTURE WILL BRING SOME INCREASE IN SHOWERS LATE TONIGHT. MAIN UPDATE TO ADJUST POPS. SIMONSEN PREVIOUS SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH MONDAY...THE LATEST 12Z MODEL RUNS HAVE THE BEST AGREEMENT TO DATE FOR THIS NEAR VERTICALLY STACKED SYSTEM. THE PREVIOUS MODEL RUNS HAD BOTH THE ECMWF AND NAM 500 MB AND 700 MB LOWS CENTERS STACKED OVER SOUTHERN SASKATCHEWAN. THE LATEST 12Z RUNS ON BOTH MODELS ARE MORE IN LINE WITH WHAT THE GFS HAS BEEN SAYING OVER THE LAST SEVERAL MODEL RUNS. THE GFS ENSEMBLE MEAN IS RIGHT IN LINE WITH THE NAM AND ECMWF OVER THROUGH MONDAY SO USED THIS AS MY GUIDE IN MAKING THE FORECAST. FOR THIS EVENING DRIER AIR WILL MOVE IN BEHIND THE COLD FRONT SHOULD KEEP THE RAIN TOTALS ACROSS THE WEST THIS EVENING TO LESS THEN A TENTH OF AN INCH. A LAKE WIND ADVISORY REMAINS IN EFFECT FOR FORT PECK LAKE THROUGH THE EARLY EVENING. THE WINDS WILL DIMINISH AROUND SUNSET THIS EVENING. ACCORDING TO THE MODELS THE DRY SLOT REMAINS ACROSS THE WHOLE AREA AFTER MIDNIGHT. THIS DRY AIR WILL CONTINUE TO WRAP UP INTO THE VERTICALLY STACKED LOW PRESSURE SYSTEM OVER THE INTERNATIONAL BOARDER. I THINK ANY LINGERING SHOWERS WILL END AROUND MIDNIGHT ACROSS THE AREA. SUNDAY THROUGH MONDAY...WITH AGREEMENT IN THE MODELS...LIKE THE ECMWF AND NAM MODEL RUNS SHIFTING THE STACKED LOW PRESSURE SYSTEM TO LOOK LIKE THE LAST SEVERAL GFS MODEL RUNS...DECIDED TO LAUNCH A HIGH WIND WATCH FOR SUNDAY. FOR THE LAST SEVERAL DAYS THE GFS HAS HAD THE STRONGEST WIND SPEEDS FOR SUNDAY. LOOKING AT NAM/GFS/SREF MODEL SOUNDING ON BUFKIT SUSTAINED WIND SPEED BETWEEN 35 TO 40 KNOTS WILL BE COMMON ON SUNDAY. WINDS GUSTS WILL AVERAGE BETWEEN 45 AND 55 KNOTS WITH OCCASIONAL GUSTS OVER 60 KNOTS SOUTH OF THE MISSOURI RIVER IN THE AFTERNOON. WILL LET THE NIGHT CREW TAKE ANOTHER LOOK AT THE 00Z MODEL RUNS FOR THIS EVENT BUT A HIGH WIND WARNING LOOK LIKE A GOOD BET FOR SUNDAY. RSMITH .LONG TERM...MONDAY NIGHT THROUGH SATURDAY... UPPER RIDGING WILL DOMINATE TUESDAY INTO WEDNESDAY...BRINGING WARM AND DRY CONDITIONS. A POTENT COLD FRONT WILL PUSH THROUGH ON THURSDAY...USHERING IN UNSETTLED CONDITIONS LASTING INTO THURSDAY NIGHT. FRIDAY AND BEYOND UPPER RIDGING WILL PUSH BACK IN FROM THE NORTHWEST...FOR A RETURN TO DRY CONDITIONS WITH WARMING TEMPS. FORECAST MODELS AND THE GOING FORECAST ARE IN GOOD SHAPE DEPICTING ALL OF THESE FEATURES. ONLY REAL TWEAKS WERE TO CONTINUE TO TREND UP TEMPS WITH THE RIDGING ON TUESDAY INTO WEDNESDAY. GILCHRIST PREVIOUS DISCUSSION...UPPER LEVEL RIDGE WILL BRING DRY AND MAINLY SUNNY WEATHER WITH A WARMING TREND TUESDAY AND WEDNESDAY. WEDNESDAY WILL BE THE WARMEST DAY WITH THERMAL RIDGE OVER EASTERN MONTANA. THE RIDGE MOVES TO THE EAST WEDNESDAY NIGHT AND STRONG COLD FRONT MOVES THROUGH THE AREA ON THURSDAY. STRONG SHORTWAVE WITH MODELS DIFFERING ON HOW MUCH MOISTURE THERE WILL BE. WILL MENTION A CHANCE OF SHOWERS FOR NOW. WILL SEE GUSTY NORTHWEST WINDS BEHIND THE FRONT. NORTHWEST FLOW ALOFT WILL LINGER BEHIND THE WAVE FRIDAY AND SATURDAY WITH UPPER RIDGE TO THE WEST. LOOK FOR DRY WEATHER WITH NEAR NORMAL TEMPERATURES. FORRESTER && .AVIATION... CIGS ARE GENERALLY ON THE INCREASE ACROSS NORTHEAST MONTANA AND SHOULD BE VFR THROUGH 15Z. SOME SHOWERS WILL CONTINUE THROUGH AT LEAST 09Z ACROSS NORTHEASTERN MONTANA BUT NOTHING SIGNIFICANT AT THE TAF SITES. THERE COULD BE SOME MVFR CIGS WITH WDLY SCT SHOWERS AFTER 15Z AT THE TAF SITES BUT THE BIGGEST CONCERN WILL BE THE WINDS. BY 18Z MOST OF THE SITES WILL BE AT 35G50 KTS THROUGH SUNSET. WINDS WILL BE VEERING FROM WEST TO NORTHWEST THROUGH THE LOWER 5K FEET WITH SPEEDS OF 50 TO 60 KTS THROUGH 10K FEET. FRANSEN && .GLASGOW WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM 6 AM MDT SUNDAY THROUGH SUNDAY EVENING FOR CENTRAL AND SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN VALLEY... WESTERN ROOSEVELT...PETROLEUM...GARFIELD...MCCONE...RICHLAND... DAWSON...PRAIRIE...WIBAUX...NORTHERN PHILLIPS...SOUTHWEST PHILLIPS...NORTHERN VALLEY...EASTERN ROOSEVELT. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, May 5, 8:24 PM MDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 824 PM MDT SAT MAY 5 2012 MTZ016-017-020>027-059>062-061100- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-RICHLAND-DAWSON- PRAIRIE-WIBAUX-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS- NORTHERN VALLEY-EASTERN ROOSEVELT- 824 PM MDT SAT MAY 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG LOW PRESSURE SYSTEM WILL PRODUCE STRONG AND GUSTY NORTHWEST WINDS SUNDAY MORNING THROUGH SUNDAY EVENING. EXPECT SUSTAINED WINDS SPEEDS OF BETWEEN 35 TO 45 MPH WITH OCCASIONAL GUSTS UP TO 60 MPH ACROSS THE AREA SUNDAY AFTERNOON. A HIGH WIND WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
High Wind Warnings in Montana, 2012Every high wind warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.